# SDR ASOA2012092702309

- Difficulty date: September 18, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 20,177 hours, 18,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP FS 589 BL 0 HAS MINOR CORROSION.   REMOVED CAP IAW SRM 51-42-06.  LOCATED AND DRILLED UP NEW CAP PN IAW SRM 51-40-11.
